Apple Cider Vinegar And Chapped/burned Lips? Help!vitamin vitamins vitamin b vitamin b1 vitamin b12 calcium magnesium zinc
Posted 12 April 2012 - 06:17 AM
Everything I have seen online says ACV is actually good for chapped lips so I am not sure it is the ACV causing the issue. I actually think it is more likely a new multivitamin I started a few days prior to waking up to chapped lips. They contained 417% of the daily allowance of vitamin B12. After looking online, it appears that some people react to too much vitamin B12 and/or the source. I stopped taking them about 5 days ago but my lips are still painful (I am not taking any multivitamins right now - just vitex, vitamine e and calcium/magnesium/zinc).
Could the ACV internally be causing my painful lips? Or is it more likely the new multivitamins and it is just taking a while for the B12 to get out of my system and/or my lips to recover.
Thanks for any help! I want to keep up the ACV both internally and topically as I am seeing an improvement (regardless of the nasty taste - mixed with apple juice it is much better but there is just so much sugar in apple juice).
Posted 12 April 2012 - 06:33 AM
Posted 13 April 2012 - 06:11 AM
Sorry, but how can you think strong acids could be good for chapped lips? Of course it's causing it. Keep the ACV away and it will heal right up.
I was hoping for a non-sarcastic, not rude answer. Thank you for your (lack of) input. I do not put ACV *on* my lips. I only mentioned that when I googled ACV and chapped lips, many sites listed it as good for chapped lips.
If anyone has any helpful, insightful, based on experience answers, I would appreciate it. Thank you!
Posted 13 April 2012 - 09:04 AM
I am wondering if I have a Candida issue due to the pH of my mouth changing. I use a straw when I drink the ACV/water mixture but it isn't totally bypassing my mouth. But at the same time, I am pretty sure I see no thrush issue *in* my mouth.
Posted 05 October 2012 - 06:55 PM
How did you heal your lips? This is so uncomfortable.
Posted 05 October 2012 - 09:39 PM
Cheilitis is a medical condition involving inflammation of the lip.
It is associated with many conditions, including megaloblastic anemia from vitamin B12 deficiency, iron deficiency anemia (which in severe cases can lead to Plummer-Vinson syndrome) and oral candidiasis. It can also be a symptom of allergies, such as allergy to Balsam of Peru. Cheilitis can also be caused by taking the (retinoid) drug Isotretinoin (brand name Roaccutane) (BNF84).
Other drugs reported to have induced chapped lips include:
- High doses of vitamin A
- Chemotherapeutic agents (busulfan and actinomycin)
A lot of anecdotal reports say that it is the candidasis or other yeast problem. This page has a lot of people claiming OTC Lotramin or Clotrimazole, which are antifungal creams, cleared it up.
Edited by Green Gables, 05 October 2012 - 09:44 PM.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users